Your search returned 49 results. Subscribe to this search

|
1. Bulletin of Mathematical Biology : Vol. 49 (1-3), 1987 [Bound Journal]

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergamon Press 1987Availability: Copies available for loan: IASRI Library (1).

2. Bulletin of Mathematical Biology : Vol. 50 (4-6), 1988 [Bound Journal]

Type: serial Continuing Resource; Type of continuing resource: Publisher: London Pergamon Press Ltd. 1988Availability: Copies available for loan: IASRI Library (1).

3. Bulletin of Mathematical Biology : Vol. 50 (1-3), 1988 [Bound Journal]

Type: serial Continuing Resource; Type of continuing resource: Publisher: London Pergamon Press Ltd. 1988Availability: Copies available for loan: IASRI Library (1).

4. Bulletin of Mathematical Biology : Vol. 51 (4-6), 1989 [Bound Journal]

Type: serial Continuing Resource; Type of continuing resource: Publisher: London Pergamon Press Ltd. 1989Availability: Copies available for loan: IASRI Library (1).

5. Bulletin of Mathematical Biology : Vol. 51 (1-3), 1989 [Bound Journal]

Type: serial Continuing Resource; Type of continuing resource: Publisher: London Pergamon Press Ltd. 1989Availability: Copies available for loan: IASRI Library (1).

6. Bulletin of Mathematical Biology : Vol. 52 (1-6), 1990 [Bound Journal]

Type: serial Continuing Resource; Type of continuing resource: Publisher: London Pergamon Press Ltd. 1990Availability: Copies available for loan: IASRI Library (1).

7. Bulletin of Mathematical Biology : Vol. 52 (1-3), 1990 [Bound Journal]

Type: serial Continuing Resource; Type of continuing resource: Publisher: London Pergamon Press Ltd. 1990Availability: Copies available for loan: IASRI Library (1).

8. Bulletin of Mathematical Biology : Vol. 53 (4-6), 1991 [Bound Journal]

by Mangel, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: London Pergamon Press Ltd. 1991Availability: Copies available for loan: IASRI Library [MAN] (1).

9. Bulletin of Mathematical Biology : Vol. 53 (1-3), 1991 [Bound Journal]

by Mangel, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergamon Press 1991Availability: Copies available for loan: IASRI Library [MAN] (1).

10. Bulletin of Mathematical Biology : Vol. 54 (4-6), 1992 [Bound Journal]

by Mangel, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergamon Press 1992Availability: Copies available for loan: IASRI Library [MAN] (1).

11. Bulletin of Mathematical Biology : Vol. 54 (1-3), 1992 [Bound Journal]

by Mangel, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergamon Press 1992Availability: Copies available for loan: IASRI Library [MAN] (1).

12. Bulletin of Mathematical Biology : Vol. 43 (1-4), 1981

by Gandhi, H.D. (Ed).

Type: serial Continuing Resource Publisher: Oxford Society for Mathematical Biology 1981Availability: Copies available for loan: IASRI Library [GAN] (1).

13. Bulletin of Mathematical Biology : Vol. 44 (4-6), 1982

by Martinez, H.M. (Ed).

Type: serial Continuing Resource Publisher: Oxford Pergaman Press 1982Availability: Copies available for loan: IASRI Library [MAR] (1).

14. Bulletin of Mathematical Biology : Vol. 44 (1-3), 1982

by Martinez, H.M. (Ed).

Type: serial Continuing Resource Publisher: Oxford Pergaman Press 1982Availability: Copies available for loan: IASRI Library [MAR] (1).

15. Bulletin of Mathematical Biology : Vol. 45 (1-3), 1983 [Bound Journal]

by Martinez, H.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergaman Press 1983Availability: Copies available for loan: IASRI Library [MAR] (1).

16. Bulletin of Mathematical Biology : Vol. 45 (4-6), 1983 [Bound Journal]

by Martinez, H.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergaman Press 1983Availability: Copies available for loan: IASRI Library [MAR] (1).

17. Bulletin of Mathematical Biology : Vol. 46 (1-3), 1984 [Bound Journal]

by Martinez, H.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergaman Press 1984Availability: Copies available for loan: IASRI Library [MAR] (1).

18. Bulletin of Mathematical Biology : Vol. 46 (4-6), 1984 [Bound Journal]

by Martinez, H.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergaman Press 1984Availability: Copies available for loan: IASRI Library [MAR] (1).

19. Bulletin of Mathematical Biology : Vol. 48 (1-6), 1986 [Bound Journal]

by Martinez, H.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Oxford Pergaman Press 1986Availability: Copies available for loan: IASRI Library [MAR] (1).

20. Bulletin of Mathematical Biology : Vol. 49 (1-6), 1987 [Bound Journal]

by Sogel, L.A.(Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: New York Pergamon Press Oxford 1987Availability: Copies available for loan: IASRI Library [SOG] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.